RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 4, Pages 625–629 (Mi mz1091)  

Brief Communications

Bases and isomorphisms of some Banach spaces associated with Hölder functions

A. B. Bychkov

Rostov-on-Don State Building University

DOI: https://doi.org/10.4213/mzm1091

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:4, 521–525

Bibliographic databases:

Received: 13.05.1996
Revised: 08.09.1998

Citation: A. B. Bychkov, “Bases and isomorphisms of some Banach spaces associated with Hölder functions”, Mat. Zametki, 65:4 (1999), 625–629; Math. Notes, 65:4 (1999), 521–525

Citation in format AMSBIB
\Bibitem{Byc99}
\by A.~B.~Bychkov
\paper Bases and isomorphisms of some Banach spaces associated with H\"older functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 4
\pages 625--629
\mathnet{http://mi.mathnet.ru/mz1091}
\crossref{https://doi.org/10.4213/mzm1091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1715064}
\zmath{https://zbmath.org/?q=an:0974.46027}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 4
\pages 521--525
\crossref{https://doi.org/10.1007/BF02675370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1091
  • https://doi.org/10.4213/mzm1091
  • http://mi.mathnet.ru/eng/mz/v65/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:33
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019